# SDR USAA2009030390488

- Difficulty date: March 2, 2009
- Submitted: March 4, 2009
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 32,443 hours, 12,416 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2913
- Condition: Failed
- Location: Cabin
- Part time: 32,443 hours, 12,416 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 35 PHX - EEL - EMERGENCY LIGHT TEST FAILED AFT 'L' INT LOAD MESSAGES.  MAINTENANCE RESET THE EMERGENCY POWER SUPPLY UNIT AFT LEFT AND OPERATIONAL CHECK WAS GOOD.
